# SDR DL72E952033

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 1236
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, TWO .25 INCH CRACKS AT LIGHTENING HOLE, RBL 20, FS 1236, AT PREVIOUS REPAIRS.  REPAIRED PER M/M 53-11-0 PG 828.
